# SDR ASAA2014070308458

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 34,609 hours, 11,092 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660872772
- Condition: Failed
- Location: Hyd System
- Part time: 32,929 hours, 10,512 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SYSTEM A ENGINE DRIVEN PUMP LOW PRESSURE LIGHT CLIMBING THROUGH 30,000 FT.  
ACCOMPLISHED QFR PROCEDURE.  CREW DECLARED EMERGENCY AS HYD QTY CONTINUED TO DROP.  RETURNED TO DEPARTURE.  ACFT GROUNDED.  REMOVED A SYSTEM ENGINE DRIVEN PUMP REF AMM 29-11-000-801-001, REMOVED ENG DRIVEN PUMP CASE DRAIN FILTER ELEMENT, NO CONTAMINATION NOTED, INSTALLED FILTER ELEMENT REF AMM 29-11-51, INSTALLED A SYS ENGINE DRIVEN PUMP REF AMM 29-11-11-400-801-001, OPS CHECK AND LEAK CHECK GOOD.
